MAUDE Adverse Event Report: ABBOTT TENDRIL STS; NO MATCH

ABBOTT TENDRIL STS; NO MATCH
Model Number 2088TC/65
Medical Device Problem Codes Break (1069); Difficult to Fold, Unfold or Collapse (1254); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an initial implant procedure, the helix of the right ventricular (rv) lead was unable to extend.Apon visual inspection, the helix appeared to be damaged during the procedure.A new rv lead was successfully implanted to resolve event.The patient was stable with no consequences.
 
Additional Manufacturer Narrative
Correction: b5.
 
Event or Problem Description
During an initial implant procedure, the right ventricular (rv) lead was unable to advance down the catheter.Upon visual inspection, the helix appeared to be damaged during the procedure.A new rv lead was successfully implanted to resolve event.The patient was stable with no consequences.

Brand Name
TENDRIL STS
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25258240
Report Number2017865-2026-10704
Device Sequence Number10535283
Product Code NVN
UDI-Device Identifier05414734505055
UDI-Public(01)05414734505055(10)P000253486(17)290331
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2088TC/65
Device Lot NumberP000253486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown